Up to linear transformations, we obtain a classification of permutation polynomials (PPs) of degree over with . By [J. Number Theory 176 (2017) 466-66], a polynomial of degree over is exceptional if and only if is a linearized PP. So it suffices to search for non-exceptional PPs of degree over , which exist only when by a previous result. This can be exhausted by the SageMath software running on a personal computer. To facilitate the computation, some requirements after linear transformations and explicit equations by Hermite’s criterion are provided for the polynomial coefficients. The main result is that a non-exceptional PP of degree over (with ) exists if and only if , and such is explicitly listed up to linear transformations.

生成讲解博客的中文版本

生成AI智能校验的中文版本